# SDR USAA2010080391583

- Difficulty date: July 24, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON UPPER FLANGE OF FUSELAGE STRINGER AT BS 294, S10L.  REPAIRED FUSELAGE STRINGER AT BS 294, S10L IAW EA 102055.
